Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/162888
Title: On Solutions of the Pauli Equation in Non-Static De Sitter Metrics
Authors: Ovsiyuk, E. M.
Kazmerchuk, K. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2015
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2015. - Vol. 18, N 2. - P. 198-206
Abstract: A particle with spin 1/2 is investigated both in expanding and oscillating cosmological de Sitter models. It is shown that these space-time geometries admit the existence of the non-relativistic limit in the covariant Dirac equation. Procedure for transition to the Pauli approximation is conducted in the equations in the variables (t, r), obtained after separating the angular dependence of (θ, ϕ) from the wave function. The non-relativistic systems of equations in the variables (t, r) is solved exactly in both models. The constructed wave functions do not represent stationary states with fixed energy, however the corresponding probability density does not depend on the time.
URI: http://elib.bsu.by/handle/123456789/162888
ISSN: 1561 - 4085
Appears in Collections:2015. Volume 18. Number 2

Files in This Item:
File Description SizeFormat 
v18no2p198.pdf120,46 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.